# SDR J7SA20110820001

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N337FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 5647
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT ZERO DEGREES.  AIR TURN BACK.
